MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE
Catalog Number 0935280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that hair was found in the bulb while the syringe was still in the package.The issue was noted prior to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed.A potential failure mode could be ¿product with foreign material / hair; loose or embedded¿ with a potential root cause of ¿defective / contaminated components from supplier¿.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.¿medical devices having commonly known directions: a device shall be exempt from section 502(f)(1) of the act insofar as adequate directions for common uses thereof are known to the ordinary individual."" product catalog number 0935280 is deemed by appropriate subject matter experts (sme) to be within this definition." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SYRINGE IRRIGATION BULK / CLEAN, 50ML
Common Device Name
BULB SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9954582
Report Number1018233-2020-02549
Device Sequence Number19575359
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number0935280
Device Lot NumberNGDU1778
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1